# SDR ASAA2024040949000

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 64,807 hours, 19,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A851228
- Condition: Gouged
- Location: Bs 338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL WEB DAMAGED E&E BAY CUT OUT RBL 15.47, BS 338 & WL 152. GROUNDED - YES. DAMAGE LOCATED ON R/H INTERCOSTAL WEB UPPER EDGE IN E&E BAY DOOR SURROUND STRUCTURE. DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS REF SRM 53-10-15-1A-3. REPLACED WEB SECTION.
